# SDR SWIA200820343

- Difficulty date: July 24, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 13,902 hours, 12,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIX ISOLATORS CRACKED ON AFT BULKHEAD FS 621, REPLACED.
